# SDR DL738040013

- Difficulty date: January 4, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 12,626 hours, 6,453 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20700030
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY FLASHLIGHT INOP.  REPLACED AFT JUMPSEAT FLASHLIGHT ASSY AND BATTERY.
